# SDR FDEA202202040223

- Difficulty date: February 4, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT INBOARD HOLE   BORE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT   INBOARD HOLE BORE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-  44-08. SHOULDER BUSHING  FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-  44-08 AND EA#1-5750-T0306870 C PART 2 STEP 1. TITLE: WINGS- FLIGHT SURFACES-RH WING-  OUTBD FLAP INBD HINGE (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER   GMM6-2-100. REFER TO SNRM # N00221 ATTACHED EA#1-5750-T0306870 C PART 1 STEP 1.
